# SDR DLL13952225

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND ANGLE CRACKED, UPPER T/E CLOSE OUT PANEL ATTACH RIB Z ANGLE.  A .5 INCH CRACK INTO SCREW HOLE JUST INBOARD OF NR 2 SPOILER ACTUATOR.  REPAIRED PER SRM 57-22-00 PG 807, 808.
